Announcement

Collapse
No announcement yet.

First Flare in Years, Damn that Mucinex DM!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    Thank you, Mary. I know I'll be feeling better, at least for a while, after the bladder instillation from the doctor. God bless!

    Comment


    • #17
      It was a UTI! YIPPEE! Six doses of Cipro, two of Diflucan, and I am feeling pretty good.

      Comment


      • #18
        Flares

        Well thank you for the comments on your flares and how they feel. I have had some of those same feelings so I guess we are all in the same boat then huh? I had always wondered how they felt. I never went thru the horrors I hear some women go thru with menopause, I just stopped having periods at age 59, and am 68 now, so maybe IC will be my only cross to bear. I would hate to think what some of you go thru, reading your profiles and seeing the multitude of problems that you have to live with in addition to the IC. My biggest complaint is my Parkinson's has cut down on my beloved travel. I keep telling myself, tho, that it could be worse. And it could. I have wonderful memories. Thank you again for sharing.

        Comment


        • #19
          Oh mY ,,, i just got through asking ICNDonna about this medication,,, and it caused a major flare.. glad to know now it was that reason..

          Comment


          • #20
            Mucinex DM just a 1/2 of a tablet did it for me.. i need to find a decongestant that will work.. i thought about just trying the syrup... what do you all suggest..

            Comment


            • #21
              This sounded interesting to me because I had a major flare last weekend and the only thing I did differently was take Zyrtec the night before I woke up feeling miserable. I know it's supposed to be the same thing as hydrozyzine but I don't know... it wasn't an infection and I'm not sure what else would've caused such a crazy uproar in symptoms.. cause I didn't have sex, hadn't traveled, and didn't stray from the diet. I think my bladder and urethra could actually have been irritated from all the anticholinergic meds I'm on since they dry out all the other mucus lined areas (throat, nose, etc). Anyway, hope you're feeling better!

              Comment

              Working...
              X